# SDR CA071026007

- Difficulty date: October 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Israel 1124
- Aircraft time: 10,345 hours
- Engine: Garrtt TFE73131G
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50028053
- Part serial: SMAR882
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A-CHECK INSPECTION COMPLETED AT AIRCRAFT. FOLLOWING INSPECTION A TEST FLIGHT WAS COMPLETED, ON RETURN TO BASE, IT WAS NOTED THAT THE RT BRAKE WAS DRAGGING. MAINTENANCE FOUND TOP AFT GRIP AND TUBE OUT OF ADJUSTMENT. REMOVED AND RESET ASSEMBLY TO NEUTRAL POSITION, OPS CHECK BRAKE SERVICEABLE. AC DEPARTED, UPON LANDING THE PILOT NOTED THAT THE BRAKE WAS DRAGGING, AND FOUND THE RT BRAKE WAS NOT FULLY RELEASING. MAINTENANCE WAS CALLED IN, REMOVED RT BRAKE ASSEMBLY (PN: 5002805-3 S/N: S-MAR88-2), AND INSTALLED OVERHAULED BRAKE ASSEMBLY (PN: 5002805-3 S/N: OCT 85-522) PER MM 32-43-01. AIRCRAFT RETURNED TO SERVICE. UNSERVICEABLE BRAKE ASSEMBLY RETURNED TO VENDOR (TSO: 2.7 HRS, 2 LANDINGS).REQUESTING VENDER TO SUPPLY FOLLOW UP REPORT. (TC NR 20071026007)
